Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2020, Volume 65, Issue 1, Pages 151–210 (Mi tvp5367)  

This article is cited in 2 scientific papers (total in 2 papers)

News of Scientific Life

Abstracts of talks given at the 4th International Conference on Stochastic Methods




Abstract: This paper presents abstracts of the talks presented at The Fourth International Conference on Stochastic Methods (ICSM-4), which was held June 2–9, 2019 at Divnomorskoe (near the town of Gelendzhik) at the Raduga sports and fitness center of the Don State Technical University. Participants included many leading scientists from Russia, France, Germany, Portugal, and Bulgaria.

DOI: https://doi.org/10.4213/tvp5367

Full text: PDF file (1019 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2020, 65:1, 121–172

Bibliographic databases:

Received: 11.09.2019

Citation: “Abstracts of talks given at the 4th International Conference on Stochastic Methods”, Teor. Veroyatnost. i Primenen., 65:1 (2020), 151–210; Theory Probab. Appl., 65:1 (2020), 121–172

Citation in format AMSBIB
\Bibitem{1}
\paper Abstracts of talks given at the 4th International Conference on Stochastic Methods
\jour Teor. Veroyatnost. i Primenen.
\yr 2020
\vol 65
\issue 1
\pages 151--210
\mathnet{http://mi.mathnet.ru/tvp5367}
\crossref{https://doi.org/10.4213/tvp5367}
\elib{https://elibrary.ru/item.asp?id=42712949}
\transl
\jour Theory Probab. Appl.
\yr 2020
\vol 65
\issue 1
\pages 121--172
\crossref{https://doi.org/10.1137/S0040585X97T989878}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000551395200009}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5367
  • https://doi.org/10.4213/tvp5367
  • http://mi.mathnet.ru/eng/tvp/v65/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Slepov, “Skorost skhodimosti raspredelenii geometricheskikh summ k zakonu Laplasa”, Teoriya veroyatn. i ee primen., 66:1 (2021), 149–174  mathnet  crossref
    2. L. E. Melkumova, S. Ya. Shatskikh, “Vosproizvodimost uslovnykh kvantilei mnogomernykh raspredelenii i uproschennaya konstruktsiya iz parnykh kopul”, Teoriya veroyatn. i ee primen., 66:1 (2021), 196–208  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:2144
    References:1625
    First page:1679

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021